Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
178 Doctors are Online

Delayed period, cramping, stomach pain, nausea, leg pain. Pregnant?

Hi. My period was supposed to be here on 11/4 so I am 5 days late. I took a test today and there was a barely there line! I ve been having cramping like I m going to get my period but it never comes. A few times I ve even gone to the bathroom thinking it was for sure there and it s not. I ve been having some dull stomach pains on and off as well as occasional nauseness. Also today i started having an aching pain in my tight leg which lasted All evening. Pregnant? Or to early to tell for sure?
Asked On : Sun, 11 Nov 2012
Answers:  1 Views:  75
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
OBGYN 's  Response
Hi,Thanks for your told that there was an faint line in your urine also indicate pregnancy.better to do ultrasound pelvis to confirm whether your pregnancy is intrauterine or extrauterine (outside the uterus).consult your gynaecologist for clinical examination which is essential in this state.
Answered: Sun, 11 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor